# SDR IPXA2025012032379

- Difficulty date: January 4, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,186 hours, 23,613 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 146N5238
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT. STA 1681.8 BETWEEN BL 0 TO LBL 22 DECK PALTE HAS CORROSION. VERIFIED: PERFORMED OPEN-HOLE HFEC INSP ON ALL FASTENER HOLES IN THE BLENDED REPAIR AREA AT STA 1681.80 BETWEEN BL-0 TO LBL 22. ALL FASTENER HOLES IN THE REPAIR AREA ARE CRACK / DEFECT FREE AT THIS TIME. INSTALLED FASTENERS IAW SRM 51-40-02-OG. PN NAS1097AD6-8 BTCH 0004350027.
